# SDR MALA040330

- Difficulty date: April 1, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,436 hours, 23,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION ON FWD RIGHT I/B SEAT TRACK.  MAINTENANCE REMOVED CORRODED SEAT TRACK AT STA 288-322 AND REPAIRED IAW MESABA EO S53060.  AIRCRAFT RELEASE DATE 4/16/04.
